# SDR USAA109907

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 256005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6181 - BOS-LGA - FOUND ON L/S, CENTER PORTION OF FLOOR TRACK EPL LIGHTING INOPERATIVE.  REPLACED BLOWN FUSE IN AFT EPL BATTERY PACK.  (M)
